Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zariski dense surface subgroups in $\mathrm{SL}(3,{\bf Z})$

Darren D Long, Alan W Reid and Morwen Thistlethwaite

Geometry & Topology 15 (2011) 1–9
Abstract

We exhibit an infinite family of Zariski dense surface groups of fixed genus inside SL(3,Z).

Keywords
Zariski dense, surface subgroup
Mathematical Subject Classification 2010
Primary: 22E40, 20H10
References
Publication
Received: 22 May 2010
Revised: 28 September 2010
Accepted: 8 November 2010
Published: 5 January 2011
Proposed: Danny Calegari
Seconded: Benson Farb, Leonid Polterovich
Authors
Darren D Long
Department of Mathematics
University of California, Santa Barbara
Santa Barbara CA 93106
USA
http://math.ucsb.edu/~long
Alan W Reid
Department of Mathematics
University of Texas
Austin TX 78712
USA
http://www.ma.utexas.edu/users/areid/
Morwen Thistlethwaite
Department of Mathematics
University of Tennessee
Knoxville TN 37996
USA
http://www.math.utk.edu/~morwen